Tags

Type your tag names separated by a space and hit enter

Association of cutaneous side-effects of hydroxyurea and neuroendocrine carcinoma.
Eur J Dermatol. 2005 Jul-Aug; 15(4):268-70.EJ

Abstract

Many cutaneous side-effects of long term use of hydroxyurea (HU) therapy are well known. We report the first case, to our knowledge, of a neuroendocrine carcinoma located on the finger associated with other cutaneous changes due to this drug. Our patient received HU for two years for an thrombocytemia. This treatment was stopped because of a dermatomyositis-like eruption. Two years later, she developed multiple keratotic lesions, and eight years later, an Merkel cell carcinoma on the third left finger with metastasic evolution. This case suggests HU could be a cofactor of this neuroendocrine carcinoma but a simple coincidence could not be excluded.

Authors+Show Affiliations

Department of dermatology, Victor Dupouy Hospital, 69 rue du Lieutenant colonel Prudhon, 95 107 Argenteuil, France.No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

16048756

Citation

Bouldouyre, Marie-Anne, et al. "Association of Cutaneous Side-effects of Hydroxyurea and Neuroendocrine Carcinoma." European Journal of Dermatology : EJD, vol. 15, no. 4, 2005, pp. 268-70.
Bouldouyre MA, Avril MF, Gaulier A, et al. Association of cutaneous side-effects of hydroxyurea and neuroendocrine carcinoma. Eur J Dermatol. 2005;15(4):268-70.
Bouldouyre, M. A., Avril, M. F., Gaulier, A., & Sigal-Grinberg, M. (2005). Association of cutaneous side-effects of hydroxyurea and neuroendocrine carcinoma. European Journal of Dermatology : EJD, 15(4), 268-70.
Bouldouyre MA, et al. Association of Cutaneous Side-effects of Hydroxyurea and Neuroendocrine Carcinoma. Eur J Dermatol. 2005 Jul-Aug;15(4):268-70. PubMed PMID: 16048756.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Association of cutaneous side-effects of hydroxyurea and neuroendocrine carcinoma. AU - Bouldouyre,Marie-Anne, AU - Avril,Marie-Françoise, AU - Gaulier,Alain, AU - Sigal-Grinberg,Michèle, PY - 2004/10/08/accepted PY - 2005/7/29/pubmed PY - 2005/10/21/medline PY - 2005/7/29/entrez SP - 268 EP - 70 JF - European journal of dermatology : EJD JO - Eur J Dermatol VL - 15 IS - 4 N2 - Many cutaneous side-effects of long term use of hydroxyurea (HU) therapy are well known. We report the first case, to our knowledge, of a neuroendocrine carcinoma located on the finger associated with other cutaneous changes due to this drug. Our patient received HU for two years for an thrombocytemia. This treatment was stopped because of a dermatomyositis-like eruption. Two years later, she developed multiple keratotic lesions, and eight years later, an Merkel cell carcinoma on the third left finger with metastasic evolution. This case suggests HU could be a cofactor of this neuroendocrine carcinoma but a simple coincidence could not be excluded. SN - 1167-1122 UR - https://www.unboundmedicine.com/medline/citation/16048756/Association_of_cutaneous_side_effects_of_hydroxyurea_and_neuroendocrine_carcinoma_ L2 - https://medlineplus.gov/skincancer.html DB - PRIME DP - Unbound Medicine ER -